# SDR UHLA2009071400052

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 10,961 hours, 6,020 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 05084519
- Condition: Inoperative
- Location: Eicas
- Part time: 5,566 hours, 3,429 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL300 RECEIVED EICAS MESSAGE "AVNX MAU 2B FAIL" AND "ADS 2 FAIL".  FOLLOWED QRH PROCEDURES.  DECLARED EMERGENCY AND DIVERTED TO KCLT.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NIC PROC 4.  THERE HAVE BEEN NO WRITE UPS SINCE.
